RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Issue 3  


On the centenary of the birth of A. V. Bitsadze
A. P. Soldatov, A. I. Kozhanov
3
Operator formulae in the inverse problems for evolution equations
N. L. Abasheeva, Yu. E. Anikonov
8
Dirichlet type problem for strictly hyperbolic systems of first order with constant coefficients in two dimensional domain
N. A. Zhura, V. A. Polunin
17
On the Bitsadze problem for a multidimensional hyperbolic equation
T. Sh. Kalmenov
33
Nonlocal boundary-value problems with partially integral conditions for degenerate differential equations with multiple characteristics
A. I. Kozhanov, G. A. Lukina
37
On the non-uniqueness of the solution of the inner Neumann–Gellerstedt problem for the Lavrent'ev–Bitsadze equation
E. I. Moiseev, T. E. Moiseev, A. A. Kholomeeva
52
Generalized functional invariant solutions of wave equation for dimension 2
M. V. Neshchadim
58
Inverse source and inverse coefficients problems for elliptic and parabolic equations in Hölder and Sobolev spaces
A. I. Prilepko, A. B. Kostin, V. V. Solov'ev
67
Optimal control of the rigid layer size of the construction
I. V. Frankina
86
Сибирский журнал чистой и прикладной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018